# SDR 05FDEA00097

- Difficulty date: January 15, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,770 hours, 26,063 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Computer
- Part number: 9650976003212
- Part serial: 10010
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO RWY 35R AT MCO GOT TOO LOW TERRAIN WARNING.  AT 400 FEET ON GLIDE SLOPE AND LOC EXECUTED MISSED APPROACH AND RETURNED TO SAME RWY.  THE SAME THING HAPPENED ON SECOND APPROACH.  TOO LOW TERRAIN, WARNING CONTINUED TO TOUCHDOWN.  REMOVED & REPLACED ENHANCED GROUND PROXIMITY WARNING COMPUTER.
